# SDR SIMA200131201

- Difficulty date: November 7, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 852701
- Part serial: A9940
- Condition: Faulty
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3545 - ON CLIMB-OUT, THRUST REVERSER DISAGREE MESSAGE ON EICAS.  DECLARED EMERGENCY AND RETURNED TO DFW C/A RAI NOSE LANDING GEAR AND MLG AIR TO GROUND SWITCHES PART NUMBERS OFF 8-527-01 SERIAL A9940/A8147 AND PART NR ON 8-527-01 SERIAL NR'S A10750/A22001.  (M)
